MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. EXACTO COLD SNARE

UNITED STATES ENDOSCOPY GROUP, INC. EXACTO COLD SNARE
Model Number 00711115
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ifu for the exacto cold snare states, "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage, do not use this product and contact your local product specialist.The following conditions may cause the device to not function properly: attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position, and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath." the device history record was reviewed and there were no comments relative to any component, manufacturing, or quality issues pertaining to this lot.This lot was manufactured on 6/22/2023, and there are no other complaints associated with the lot.This is considered an isolated event.Steris endoscopy evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch report that their exacto cold snare was not cutting to their doctor's satisfaction.No report of injury.
 
Additional Manufacturer Narrative
The device was not returned for investigation and was discarded.Without the return of the complaint device, the exact cause of the reported event cannot be determined.The user facility declined in-service training.No additional issues have been reported.

Brand Name
EXACTO COLD SNARE
Common Device Name
SNARE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key18769072
Report Number1528319-2024-00012
Device Sequence Number7738936
Product Code FGX
UDI-Device Identifier00724995182618
UDI-Public00724995182618
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711115
Device Catalogue Number00711115
Device Lot Number5806990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown